# SDR 98UAL900288

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1852U
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Engine: Ge CF650C2
- System (JASC): 3350 · Emergency Lighting
- Part: Annunciator Pnl
- Part number: 102100208
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY DISARMED LIGHT IS INOP.  *S/D*  REPLACED ANNUNCIATOR PANEL.
